# SDR UALA2011032101366

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 67,174 hours, 25,347 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING BROKEN ON GUARD FOR SLIDE PRESSURE TEST BUTTON AT 2L.  REPLACED SWITCH ASSY AT DOOR 2 LEFT.  SYSTEM CHECKS NORMAL WHILE AT THE GATE.
